# SDR SIMA20140730007

- Difficulty date: July 30, 2014
- Submitted: July 31, 2014
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 35,600 hours, 32,279 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON FWD BULKHEAD IN FRONT OF 3B INOPERATIVE.  INSPECTED CONNECTORS FOR NR 3 DC & AC INVERTER.  RECONNECTED AS REQUIRED.  OPERATIONS CHECKED EMER LIGHT IAW AMM 33-50-00.  OPERATIONS CHECKED GOOD AT THIS TIME.
